# SDR R61A2022020500102

- Difficulty date: January 16, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065927003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND CENTER FUSELAGE III CORROSION FOUND ON LH SHEAR PANEL AT FR 87FROM LBL 10-40. LH SHEAR PANEL AT FRAME 87AT LBL 10-40 IN CENTER FUSELAGE WAS REMOVED AND REPLACED IAW SRM 51-42-01.
